# SDR EIA2004018

- Difficulty date: March 24, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 105,554 hours, 26,189 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Drive Shaft
- Part number: 65B8039033
- Condition: Sheared
- Location: Le Slats
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND FOUND LE FLAPS NR 15 & 16 EXTENDED WITH DRIVE SHAFT SHEARED OFF.  REMOVED AND REPLACED TORQUE TUBE IAW B747 MM 27-81-05. OPS CHECKED NORMAL.
